# SDR ASOA200900571

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 15,060 hours, 10,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR SUPPORT BEAM HAS CORROSION ON UPPER FLANGE AT LBL 9.00 & RBL 9.00.  REMOVED CORRODED SECTION OF FLOOR SUPPORT IAW REO 670-53-11-414.   FABRICATED AND INSTALLED UPPER FLANGE REPAIR FILLERS.  TREATED & PRIMED REWORKED SECTION.
